Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 60, NWS Atlanta, GA

May 25, 2014Glascock County, Jefferson County, Washington County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at May 25, 2014, 8:58 PM EDT for Glascock County, Jefferson County, Washington County, Georgia. It was in force for 47 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2014, 8:58 PM EDT (00:58 UTC)
Expired
May 25, 2014, 9:45 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Glascock County, GA, Jefferson County, GA, Washington County, GA

The radar

The Robins AFB radar (KJGX), 83 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 9:22 PM EDTHAIL 11 N Louisville, GASTRONG WINDS WITH THE QUARTER SIZED HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.0 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2014-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 236 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2014-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
236 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
2186 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

921 
WUUS52 KFFC 260058
SVRFFC
GAC125-163-303-260145-
/O.NEW.KFFC.SV.W.0060.140526T0058Z-140526T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
858 PM EDT SUN MAY 25 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GLASCOCK COUNTY IN EAST CENTRAL GEORGIA
  JEFFERSON COUNTY IN EAST CENTRAL GEORGIA
  WASHINGTON COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 945 PM EDT

* AT 853 PM EDT...LOCAL LAW ENFORCEMENT REPORTED AND DOPPLER RADAR 
CONFIRMS A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER 
SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF STAPLETON 
TO MITCHELL TO DEEPSTEP...MOVING SOUTHEAST AT 30 MPH.  THIS LINE OF 
STORMS HAS ALREADY PRODUCED WIND DAMAGE AND QUARTER SIZED HAIL.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  EDGEHILL...AVERA...WRENS...SANDERSVILLE...OCONEE...TENNILLE...
  DAVISBORO...RIDDLEVILLE...LOUISVILLE AND BARTOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE 
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3308 8228 3293 8227 3291 8227 3280 8295
      3303 8307 3308 8304 3308 8301 3311 8298
      3313 8290 3319 8286 3330 8264 3333 8255
      3327 8243 3332 8239 3326 8225
TIME...MOT...LOC 0056Z 321DEG 24KT 3328 8250 3314 8271
          3304 8298

$$
30

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 8:45 PM EDT, 13 minutes earlier.

Area forecast discussion, May 25, 8:45 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
845 PM EDT SUN MAY 25 2014

.UPDATE...
THUNDERSTORMS CONTINUE ACROSS THE EASTERN PORTION OF THE CWFA THIS
EVENING. HAVE HAD MOSTLY HAIL REPORTS...WIH AN ISOLD WIND REPORT
FOR NOW. HRRR KEEPS THUNDERSTORMS ACROSS THE SE PORTION OF THE
FORECAST AREA UNTIL AFTER MIDNIGHT. WILL BE UPDATING PRODUCTS TO
KEEP ACTIVITY IN A BIT LONGER.

HAVE ALSO UPPED THE POPS FOR TOMORROW AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 728 PM EDT SUN MAY 25 2014/

PREV DISCUSSION... /ISSUED 251 PM EDT SUN MAY 25 2014/

SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
CURRENT RADAR LOOP SHOWS SHOWERS AND THUNDERSTORMS MAINLY ACROSS NORTH
AND EAST GA AND INTO TENNESSEE AND THE CAROLINAS. THESE STORMS
SHOULD STAY ACROSS THIS AREA BUT WILL MOST LIKELY SEE AN ISOLATED
SHRA/TSRA MAKE ITS WAY INTO THE ATL AREA. AREAS S AND W OF ATL
SHOULD STAY DRY THROUGH TONIGHT. UPPER RIDGE OVER THE MS RIVER
VALLEY WILL BEGIN TO MOVE SLOWLY EAST THROUGH THE SHORT TERM BECOMING
CENTERED ALONG THE AL/GA LINE BY 12Z TUE. SURFACE BERMUDA LIKE RIDGE
ALSO BEGINS TO BUILD INTO THE AREA AROUND THE SAME TIME. THERE IS
STILL A DECENT AMOUNT OF MOISTURE STREAMING ACROSS THE AREA MON IN THE
NWLY FLOW SO WILL KEEP MENTIONS OF SHOWERS AND THUNDERSTORMS IN THE
FORECAST DUE TO DECENT INSTABILITY AND DAY TIME HEATING EXPECTED.
THE WEAK BOUNDARY ORIENTED NORTHWEST TO SOUTHEAST ACROSS THE STATE
SHOULD ALSO ACT AS A CATALYST FOR CONVECTIVE DEVELOPMENT MON.
ISOLATED STORMS COULD PRODUCE STRONG WINDS AND HAIL. AN INCREASE IN
MID/HIGH CLOUDS WILL AFFECT AFTERNOON MAX TEMPERATURES...HOWEVER
HAVE STAYED ON THE WARM SIDE OF GUIDANCE FOR PERSISTENCE.

01

LONG TERM /TUESDAY THROUGH SUNDAY/...
MODELS CONTINUE TO ADVERTISE MORE DIURNAL CONVECTIVE
ACTIVITY...AND CURRENT SLIGHT CHANCE TO CHANCE POPS ACROSS THE
AREA EACH DAY LOOK TO BE APPROPRIATE. HAVE ADJUSTED MAX GRIDS TO
ACCOUNT FOR LATEST GUIDANCE AND BETTER AGREEMENT WITH NEIGHBORING
OFFICES. THE PREVIOUS FORECAST DISCUSSION FOLLOWS.

31

/ISSUED 412 AM EDT SUN MAY 25 2014/
A MORE TYPICAL SUMMER-LIKE PATTERN WITH INCREASED DIURNAL
CONVECTIVE ACTIVITY IS ON TAP THROUGH THE LONG TERM. GUIDANCE
CONTINUES TO BE IN OVERALL GOOD AGREEMENT. A WEAKENING UPPER
TROUGH WITH A BROAD ENHANCED MOISTURE FIELD WILL SLOWLY SETTLE
INTO THE SOUTHEAST CONUS. WITH A LACK OF SYNOPTIC SCALE
DYNAMICS...THE ENVIRONMENT SHOULD BE RATHER STAGNANT AND MARKED BY
MODERATE INSTABILITY AND WEAK SHEAR. HAVE UPPED THE CHANCE POPS
FOR THE DAYTIME PERIODS OF WEDNESDAY THROUGH FRIDAY BASED ON THE
PROGGED DEEPER MOISTURE AND APPROACH OF TROUGH. HAVE PEGGED
THURSDAY AS THE GREATEST CHANCE FOR SHOWERS/STORMS IN THE PERIOD
AS A WEAK SFC HIGH SLIDES SOUTHWARD INTO THE MID-ATLANTIC AND A
RESULTANT WEDGE FRONT LOOKS TO PUSH INTO THE CWA FROM THE
NORTHEAST...POSSIBLY AIDING IN CONVECTIVE TRIGGERING. THE TIMING
AND STRENGTH OF THIS WILL NEED TO BE MONITORED WITH FUTURE MODEL
RUNS.

GENERAL BLEND OF GUIDANCE KEEPS TEMPS MAINLY 5-7 DEGREES ABOVE CLIMO
NORMS.

BAKER

AVIATION...
00Z UPDATE...
THUNDERSTORMS HAVE MOVED WELL EAST OF ATL THIS EVENING AND HAVE
REMOVED THE MENTION OF THUNDER FROM THE TAF. MODEL SOUNDINGS ARE
PROGGING SOME LOW LEVEL MOISTURE OVERNIGHT SO HAVE ADDED A FEW015
DECK. NO AIRMASS CHANGE IS EXPECTED...SO DIURNAL SCT THUNDERSTORMS
EXPECTED AGAIN TOMORROW AFTERNOON. WINDS HAVE SHIFTED OVER TO THE
EAST FOR THE OVERNIGHT HOURS...AND SHOULD SWITCH BACK TO THE S/SW
TOMORROW AFTERNOON.

ATL CONFIDENCE...00Z UPDATE...
MEDIUM CONFIDENCE ON WINDS. HIGH CONFIDENCE REMAINING ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          65  86  67  88 /  30  40  30  40
ATLANTA         67  87  69  86 /  30  30  30  30
BLAIRSVILLE     59  83  61  82 /  30  30  30  40
CARTERSVILLE    63  88  64  87 /  30  30  30  30
COLUMBUS        68  91  69  89 /  20  20  20  20
GAINESVILLE     65  85  67  86 /  30  40  30  30
MACON           66  88  67  89 /  20  40  30  30
ROME            62  87  64  88 /  30  30  30  30
PEACHTREE CITY  63  88  65  87 /  20  30  30  30
VIDALIA         68  88  70  89 /  30  40  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, May 25, 5:30 PM EDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EDT SUN MAY 25 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-261000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
530 PM EDT SUN MAY 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED THUNDERSTORMS CAN BE EXPECTED ALONG WITH
ISOLATED SEVERE STORMS INTO THE EVENING. HAIL...DAMAGING WINDS
AND FREQUENT LIGHTNING ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THERE IS A CHANCE FOR THUNDERSTORMS EACH DAY DUE TO MAINLY THE
COMBINATION OF DAYTIME HEATING WITH DECENT INSTABILITY. THE
AFTERNOON AND EVENING PERIODS OF WEDNESDAY THROUGH FRIDAY LOOK TO
HAVE THE GREATEST CHANCE FOR STORMS. SOME STORMS MAY BECOME STRONG
AND ISOLATED SEVERE DEVELOPMENT CANNOT BE RULED OUT. THE MAIN
THREATS WILL BE STRONG GUSTY WINDS...HAIL...AND FREQUENT
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF STRONG AND SEVERE WEATHER THROUGH THE WEB BY GOING
TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, May 25, 7:27 PM EDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
727 PM EDT SUN MAY 25 2014

GAZ038-039-050-051-260015-
727 PM EDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN WILKES...TALIAFERRO...OGLETHORPE AND GREENE COUNTIES UNTIL 815 PM
EDT...

AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PHILOMATH...MOVING EAST AT 25 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
WILKES...TALIAFERRO...OGLETHORPE AND GREENE COUNTIES THROUGH 815 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE SANDY CROSS...
PENFIELD...WOODVILLE...PHILOMATH...LEXINGTON...CARTERS GROVE...DANIEL
SPRINGS...LYNEVILLE...VESTA...CENTERVILLE...RAYLE...TYRONE...JACKSONS
CROSSROADS...CELESTE AND NEWTOWN. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3363 8254 3363 8318 3364 8319 3397 8313
      3397 8264 3384 8258 3380 8258 3365 8249
TIME...MOT...LOC 2327Z 269DEG 24KT 3379 8298

30
Special weather statement, May 25, 7:28 PM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
728 PM EDT SUN MAY 25 2014

GAZ050-260000-
728 PM EDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN GREENE COUNTY UNTIL 800 PM EDT...

AT 723 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER VEAZEY...MOVING EAST TO SOUTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
GREENE COUNTY THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE VEAZEY AND LIBERTY. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3348 8305 3336 8315 3347 8325 3352 8320
TIME...MOT...LOC 2328Z 316DEG 9KT 3347 8321
Special weather statement, May 25, 8:14 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
814 PM EDT SUN MAY 25 2014

GAZ113-260045-
814 PM EDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN TOOMBS COUNTY UNTIL 845 PM EDT...

AT 809 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OHOOPEE...MOVING SOUTH AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS TOOMBS COUNTY THROUGH 845 PM EDT. SOME LOCATIONS IN THE
PATH OF THESE STORMS INCLUDE LYONS...PONDEROSA...OHOOPEE...SANTA
CLAUS AND CENTER. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3208 8219 3207 8220 3213 8241 3229 8236
      3230 8232 3229 8231 3231 8226 3229 8222
      3222 8220 3218 8218
TIME...MOT...LOC 0015Z 018DEG 16KT 3222 8222
Special weather statement, May 25, 8:32 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
832 PM EDT SUN MAY 25 2014

GAZ072-073-260115-
832 PM EDT SUN MAY 25 2014

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 35 MPH WINDS
IN JONES AND BALDWIN COUNTIES UNTIL 915 PM EDT...

AT 830 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROUND OAK...MOVING SOUTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
JONES AND BALDWIN COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE ROUND OAK...WAYSIDE...BRADLEY...
ETHRIDGE...BLOUNTSVILLE...CLINTON...GRAY...ALLENWOOD...BROWNS
CROSSING...MERIWETHER...POSTELL...GREENBERRY CROSSROADS...JAMES AND
HADDOCK. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3290 8353 3314 8371 3318 8348 3317 8332
      3319 8331 3315 8312
TIME...MOT...LOC 0032Z 303DEG 12KT 3315 8355

30
Local storm report, May 25, 8:38 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
838 PM EDT SUN MAY 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     TSTM WND DMG     4 SSE WASHINGTON        33.68N  82.71W
05/25/2014                   WILKES             GA   911 CALL CENTER

            NUMEROUS TREES AND LINES DOWN THROUGHOUT THE COUNTY.
            LINES DOWN RELATED TO TELEPHONE LINES

&&

EVENT NUMBER FFC1400619

KSTELL
Local storm report, May 25, 8:50 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
850 PM EDT SUN MAY 25 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     HAIL             2 SW WARRENTON          33.39N  82.69W
05/25/2014  E1.00 INCH       WARREN             GA   911 CALL CENTER

&&

EVENT NUMBER FFC1400620

NLIST

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:00 PM EDTSevere Thunderstorm WarningFFCOglethorpe, Taliaferro, Warren, Wilkes30 min
May 25, 8:05 PM EDTSevere Thunderstorm WarningFFCGlascock, Jefferson, Washington40 min
May 25, 8:14 PM EDTSpecial Weather StatementFFCToombs31 min
May 25, 8:23 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Warren, Washington37 min
May 25, 8:31 PM EDTSevere Thunderstorm WarningFFCToombs44 min
May 25, 8:32 PM EDTSpecial Weather StatementFFCJones43 min
May 25, 9:14 PM EDTSevere Thunderstorm WarningFFCToombs16 min
May 25, 9:24 PM EDTSevere Thunderstorm WarningFFCBaldwin, Washington, Wilkinson36 min
May 25, 9:31 PM EDTSpecial Weather StatementFFCWilcox29 min
May 25, 9:50 PM EDTSpecial Weather StatementFFCJohnson25 min
May 25, 9:58 PM EDTSevere Thunderstorm WarningFFCLaurens, Twiggs, Wilkinson47 min
May 25, 10:07 PM EDTSpecial Weather StatementFFCHouston23 min
May 25, 10:31 PM EDTSpecial Weather StatementFFCHouston29 min
May 25, 10:43 PM EDTSevere Thunderstorm WarningFFCBleckley, Houston, Laurens, Pulaski, Twiggs, Wilkinson62 min
May 25, 10:59 PM EDTSpecial Weather StatementFFCDodge31 min
May 25, 11:12 PM EDTSpecial Weather StatementFFCDodge, Dooly, Pulaski, Wilcox48 min
May 25, 11:16 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Pulaski, Wheeler44 min
May 26, 12:01 AM EDTSpecial Weather StatementFFCDodge, Wheeler29 min
May 26, 12:11 AM EDTSpecial Weather StatementFFCWilcox34 min
May 26, 12:28 AM EDTSpecial Weather StatementFFCDodge, Montgomery, Telfair, Wheeler47 min
May 26, 12:20 PM EDTSpecial Weather StatementFFCWhite10 min
May 26, 2:08 PM EDTSpecial Weather StatementFFCGwinnett37 min
May 26, 2:15 PM EDTSpecial Weather StatementFFCDeKalb30 min
May 26, 2:46 PM EDTSpecial Weather StatementFFCDouglas29 min
May 26, 2:56 PM EDTSpecial Weather StatementFFCCatoosa34 min
May 26, 3:15 PM EDTSpecial Weather StatementFFCGwinnett30 min
May 26, 3:23 PM EDTSpecial Weather StatementFFCWalton37 min
May 26, 3:42 PM EDTSpecial Weather StatementFFCDeKalb, Fulton33 min
May 26, 3:47 PM EDTSpecial Weather StatementFFCButts28 min
May 26, 3:55 PM EDTSpecial Weather StatementFFCPolk35 min
May 26, 3:57 PM EDTSpecial Weather StatementFFCLamar33 min
May 26, 4:09 PM EDTSpecial Weather StatementFFCHenry36 min
May 26, 4:17 PM EDTSpecial Weather StatementFFCButts28 min
May 26, 4:48 PM EDTSpecial Weather StatementFFCHenry, Newton27 min
May 26, 4:59 PM EDTSpecial Weather StatementFFCFloyd31 min
May 26, 5:18 PM EDTSpecial Weather StatementFFCJasper27 min
May 26, 5:46 PM EDTSpecial Weather StatementFFCPutnam29 min
May 26, 5:52 PM EDTSpecial Weather StatementFFCBartow38 min
May 26, 5:58 PM EDTSpecial Weather StatementFFCBibb32 min
May 26, 6:32 PM EDTSpecial Weather StatementFFCBibb28 min
May 26, 7:01 PM EDTSpecial Weather StatementFFCJones29 min
May 26, 7:31 PM EDTSpecial Weather StatementFFCJefferson29 min
May 26, 7:57 PM EDTSpecial Weather StatementFFCMeriwether33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.